Differential and Integral Equations

Tangential feedback stabilization of periodic flows in a 2-D channel

Ionuţ Munteanu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A 2-D incompressible channel flow with periodic condition along one axis is considered. The stabilization of it is achieved by a boundary feedback controller with tangential velocity observation which acts on the steamwise component of the velocity only. There are no a priori conditions imposed on the viscosity coefficient $ \nu$, that is, on the Reynolds number.

Article information

Source
Differential Integral Equations, Volume 24, Number 5/6 (2011), 469-494.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356018914

Mathematical Reviews number (MathSciNet)
MR2809617

Zentralblatt MATH identifier
1249.93149

Subjects
Primary: 93B52: Feedback control 93C20: Systems governed by partial differential equations 93D15: Stabilization of systems by feedback 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 76D55: Flow control and optimization [See also 49Q10, 93C20, 93C95] 76D05: Navier-Stokes equations [See also 35Q30]

Citation

Munteanu, Ionuţ. Tangential feedback stabilization of periodic flows in a 2-D channel. Differential Integral Equations 24 (2011), no. 5/6, 469--494. https://projecteuclid.org/euclid.die/1356018914


Export citation